RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2006, Volume 6, Number 4, Pages 703–729 (Mi mmj266)  

This article is cited in 1 scientific paper (total in 1 paper)

Central extensions of groups of symplectomorphisms

Yu. A. Neretinab

a Institute for Theoretical and Experimental Physics (Russian Federation State Scientific Center)
b University of Vienna

Abstract: We construct canonically defined central extensions of groups of symplectomorphisms. We show that these central extensions are nontrivial for tori of dimension $\ge 6$ and for two-dimensional surfaces of genus $\ge 3$.

Key words and phrases: Central extensions, symplectomorphisms, mapping class groups, Teichmüller group, Dehn twist, Calabi invariant, flux homomorphism.

DOI: https://doi.org/10.17323/1609-4514-2006-6-4-703-729

Full text: http://www.ams.org/.../abst6-4-2006.html
References: PDF file   HTML file

Bibliographic databases:

MSC: 57R57, 58D05, 19C09, 22E40
Received: April 11, 2006
Language:

Citation: Yu. A. Neretin, “Central extensions of groups of symplectomorphisms”, Mosc. Math. J., 6:4 (2006), 703–729

Citation in format AMSBIB
\Bibitem{Ner06}
\by Yu.~A.~Neretin
\paper Central extensions of groups of symplectomorphisms
\jour Mosc. Math.~J.
\yr 2006
\vol 6
\issue 4
\pages 703--729
\mathnet{http://mi.mathnet.ru/mmj266}
\crossref{https://doi.org/10.17323/1609-4514-2006-6-4-703-729}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2291159}
\zmath{https://zbmath.org/?q=an:1148.57041}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000208596000005}


Linking options:
  • http://mi.mathnet.ru/eng/mmj266
  • http://mi.mathnet.ru/eng/mmj/v6/i4/p703

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vizman C., “Central extensions of coverings of symplectomorphism groups”, J. Lie Theory, 19:2 (2009), 237–249  mathscinet  zmath  adsnasa  isi
  • Moscow Mathematical Journal
    Number of views:
    This page:151
    References:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019